# SDR SIMA200701901

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 11,862 hours, 10,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 3604401003
- Part serial: 1048
- Condition: Failed
- Location: Hyd System
- Part time: 11,862 hours, 10,733 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF NUMBER ONE HYDRAULIC SYSTEM FLUID.  REMOVED AND REPLACED NUMBER ONE SYSTEM AILERON MANIFOLD AND RIGHT GROUND SPOILER ACTUATOR.  PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW EMB AMM, RETURNED AIRCRAFT TO SERVICE.
